# SDR AALA981428

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 5540 · Rudder Structure
- Part: Strap
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - APEX STRAP HAS AREAS OF CORROSION ON LEFT AND RT SIDE OF RUDDER.  REMOVED AREA OF CORROSION AND SPLICED IN NEW SECTION PER ESO 30595 DATED 4-13-98.  (M)
